# SDR DALA14021879544

- Difficulty date: April 10, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 35,176 hours, 22,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY LIGHTS ON CATWALK INOPERATIVE.  REPLACED POWER SUPPLY FOR EMERGENCY LIGHTS ON AFT CATWALK.  OPERATION CHECKED GOOD IAW AMM 33-52.
